# SDR AWXA200200574

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 61,168 hours, 4,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 4 LT WAS FOUND INOPERATIVE AND BROKEN OFF SEAT.  MAINTENANCE REPLACED BOTTLE CAP SEAT LIGHT ASSEMBLY AT SEAT ROW 4 LT,  OPERATIONAL CHECK WAS GOOD.
